# SDR SWIA2020091652537

- Difficulty date: August 11, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE TO ACCESS PANEL LANDS 640AT, 640BT,640CT ON RT WING UPPER PLANK.  C-CHECK RO 9/12/2020.  BLENDED REPAIR AREA, NDT ED (0.199?), EVALUATED OUT OF LIMITS.  RECEIVED/COMPLIED WITH REO-PART WITHIN LIMITS, RESTORED THE FINISH, REF CRJ 200 SRM, BOMBARDIER DRAWIN, REO.
